# SDR DALA1100699855

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1303 L14-15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR CANTED FRAME STA 1303 BETWEEN L14R AND 15R SKIN CRACKED AT FASTENER.  REMOVED EXISTING DOUBLER IAW SRM 51-30-08.  FABRICATED NEW DOUBLER IAW 53-01 FIG 2, SHT 3 AND 51-10-2.  STOP DRILLED CRACK IAW 53-01, FIG 2, SHT 3.  NDT VERIFIED CRACK CONTAINED IAW NDT SPM 06-10-01.001 A2700.  INSTALLED DOUBLER IAW SRM 51-30-5.
